# SDR FDEA202011192902

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 9,204 hours, 4,396 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SPOILER UPPER SURFACE IS PUNCTURED.  REPAIRED RT WING NR 7 SPOILER UPPER SURFACE, IAW B767 SRM 57-70-01-2R FIG 201, SRM 51-70-017-0G PARA 4B FIG 24.  RESTORED FINISH, IAW B767 AMM 51-24-21 AND AMM 51-34-22.  REMOVED BOTH DATA G282.
